# SDR AALA20100702DFW02

- Difficulty date: July 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 50,677 hours, 24,518 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE START VALVE LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
